# SDR CA050119001

- Difficulty date: January 17, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 601970975
- Part serial: 133R
- Condition: Improper Part
- Location: Anti-Ice Vlv
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING AN FAA, SUSPECTED UNAPPROVED PART REPORT, FOR A COWL ANTI-ICE VALVE PN 300013000-002, SN 1596, THREE (3) ADDITIONAL VALVES WERE FOUND TO HAVE BEEN REPAIRED AND CERTIFIED WITHOUT THE USE OF PROPER CMM. THE VALVES INVOLVED ARE S/N: 133R, 867, 691.
